Previous |  Up |  Next


[GV] A. Gray L. Vanhecke: Riemannian geometry as determined by the volumes of small geodesic balls. Acta Mathematica, Vol. 142 (1979), pp. 157- 198. DOI 10.1007/BF02395060 | MR 0521460
[GW] A. Gray T. J. Willmore: Mean-value theorems for Riemannian manifolds. To appear in Proc. R. Soc. Edinburgh. MR 0677493
[K] O. Kowalski: The second mean-value operator on Riemannian manifolds. Proceedings of the Conference (CSSR-GDR-Poland) on differential geometry and its applications, Prague 1981, pp. 33 - 45. MR 0663211
[RU] P. H. Roberts, H. D. Ursell: Random walk on a sphere and on a Riemannian manifold. Phil. Trans. R. Soc. London, ser. A, 252 (1960), pp. 317-356. DOI 10.1098/rsta.1960.0008 | MR 0117795 | Zbl 0094.31901
[RWW] H. S. Ruse A. G. Walker, T. J. Willmore: Harmonic spaces. Edizioni Cremonese, Roma, 1961. MR 0142062
Partner of
EuDML logo